# SDR MASA200800327

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 25,205 hours, 19,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2891 PHX-OMA.  EMERGENCY LIGHT PANEL & EMERGENCY PATH LIGHTS INOP.  MX FOUND LOOSE CONNECTOR AND RESECURED, OP CHECK GOOD.
